# SDR SWIA201335533

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 27,123 hours, 22,572 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AC ESS BUS CAUTION MESSAGE & EMERGENCY LIGHTS ON STATUS MESSAGE.  FLT 5253 REPLACED AC ESS RELAY K1XD, ALL MESSAGES EXTINGUISHED, OPERATIONS CHECKED GOOD.
